American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Uri Andrews and Alice Medvedev. Recursive spectra of strongly minimal theories satisfying the Zilber Trichotomy. Trans. Amer. Math. Soc. 366 (2014) 2393-2417.
Abstract, references, and article information   
View Article: PDF

[2] Jan Denef. Monomialization of morphisms and p-adic quantifier elimination. Proc. Amer. Math. Soc. 141 (2013) 2569-2574.
Abstract, references, and article information   
View Article: PDF

[3] Abdelhafed Elkhadiri. Link between Noetherianity and the Weierstrass Division Theorem on some quasianalytic local rings. Proc. Amer. Math. Soc. 140 (2012) 3883-3892.
Abstract, references, and article information   
View Article: PDF

[4] Saharon Shelah. Modules and Infinitary Logics. Contemporary Mathematics 576 (2012) 305-316.
Book volume table of contents   
View Article: PDF

[5] Liat Kessler. Holomorphic shadows in the eyes of model theory. Trans. Amer. Math. Soc. 363 (2011) 3287-3307. MR 2775808.
Abstract, references, and article information   
View Article: PDF

[6] Alla Sirokofskich. On an exponential predicate in polynomials over finite fields. Proc. Amer. Math. Soc. 138 (2010) 2569-2583. MR 2607887.
Abstract, references, and article information   
View Article: PDF

[7] Michael F. Singer. Model theory of partial differential fields: From commuting to noncommuting derivations. Proc. Amer. Math. Soc. 135 (2007) 1929-1934. MR 2286106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel J. Miller. A preparation theorem for Weierstrass systems. Trans. Amer. Math. Soc. 358 (2006) 4395-4439. MR 2231383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonard Lipshitz and Zachary Robinson. Uniform properties of rigid subanalytic sets. Trans. Amer. Math. Soc. 357 (2005) 4349-4377. MR 2156714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marcus Tressl. The uniform companion for large differential fields of characteristic 0. Trans. Amer. Math. Soc. 357 (2005) 3933-3951. MR 2159694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raf Cluckers. Analytic $p$-adic cell decomposition and integrals. Trans. Amer. Math. Soc. 356 (2004) 1489-1499. MR 2034315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sergey S. Goncharov, Valentina S. Harizanov, Michael C. Laskowski, Steffen Lempp and Charles F. D. McCoy. Trivial, strongly minimal theories are model complete after naming constants. Proc. Amer. Math. Soc. 131 (2003) 3901-3912. MR 1999939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marcus du Sautoy. Zeta functions and counting finite p-groups. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 112-122. MR 1715428.
Abstract, references, and article information   
View Article: PDF

[16] Lou van den Dries and Patrick Speissegger. The real field with convergent generalized power series. Trans. Amer. Math. Soc. 350 (1998) 4377-4421. MR 1458313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gregory L. Cherlin. The classification of countable homogeneous directed graphs and countable homogeneous $n$-tournaments. Memoirs of the AMS 131 (1998) MR 1434988.
Book volume table of contents   

[18] John T. Baldwin and Saharon Shelah. Randomness and semigenericity. Trans. Amer. Math. Soc. 349 (1997) 1359-1376. MR 1407480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. J. Wilkie. Model completeness results for expansions of the ordered field of real numbers by restricted Pfaffian functions and the exponential function. J. Amer. Math. Soc. 9 (1996) 1051-1094. MR 1398816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gregory Cherlin, Dan Saracino and Carol Wood. On homogeneous nilpotent groups and rings . Proc. Amer. Math. Soc. 119 (1993) 1289-1306. MR 1160294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jan Holly. Definable operations on sets and elimination of imaginaries . Proc. Amer. Math. Soc. 117 (1993) 1149-1157. MR 1116261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marcus P. F. du Sautoy. Finitely generated groups, $p$-adic analytic groups, and Poincaré series. Bull. Amer. Math. Soc. 23 (1990) 121-126. MR 1021793.
Abstract, references, and article information   
View Article: PDF

[23] G. Cherlin and A. H. Lachlan. Stable finitely homogeneous structures . Trans. Amer. Math. Soc. 296 (1986) 815-850. MR 846608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Philipp Rothmaler and Peter Tuschik. A two-cardinal theorem for homogeneous sets and the elimination of Malitz quantifiers . Trans. Amer. Math. Soc. 269 (1982) 273-283. MR 637038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. H. Lachlan and Robert E. Woodrow. Countable ultrahomogeneous undirected graphs . Trans. Amer. Math. Soc. 262 (1980) 51-94. MR 583847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] L. P. D. van den Dries. A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field . Proc. Amer. Math. Soc. 79 (1980) 97-100. MR 560592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1